# SDR UHLA2012113000406

- Difficulty date: November 30, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FRAME 17 SCRATCH.  REMOVED AND REPLACED FRAME 17 CROSS FLOORBEAM IAW SRM 51-41-04 AND 51-43-02.
